MAUDE Adverse Event Report: HOLOGIC, INC SERTERA BIOPSY DEVICE; INSTRUMENT, BIOPSY

HOLOGIC, INC SERTERA BIOPSY DEVICE; INSTRUMENT, BIOPSY
Model Number SERTERA-14
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during a sertera procedure on (b)(6) 2025, when the radiologist took the sample the device was stuck and wouldn´t let them unsheathe to get the core.The customer responded that the tissue was lost and couldn´t be used.No other information available.
 
Additional Manufacturer Narrative
An investigation was conducted: it was reported that during a sertera procedure on (b)(6) 2025, when the radiologist took the sample, the device was stuck and wouldn´t let them unsheathe to get the core.The customer responded that the tissue was lost and couldn´t be used.The procedure was completed with another device.The device was not returned for this complaint and there was limited patient-related information provided for this event; therefore, a thorough investigation was not carried out.Investigation for this issue was conducted through customer provided information, historical data review, similar complaints analysis, and product design evaluation.Without the returned sample, it is not possible to confirm a definitive root cause of the issue.Conclusion: the reported issue could not be confirmed because the device was not returned.According to previous year´s data of similar complaints, of 58 ¿function | would not arm / retract / cock / fire¿ cases, only 1 were found with issue found in this complaint.Capa/hra/ncr/scar are not deemed required at this moment by this event since it is considered as isolated event.Future events will be monitored and trended.Device history record (dhr) review: the dhr was reviewed for the corresponding lot, and no relevant risk factors were found in the manufacturing process.

Brand Name
SERTERA BIOPSY DEVICE
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key21261425
Report Number1222780-2025-00043
Device Sequence Number9538970
Product Code KNW
UDI-Device Identifier15420045504066
UDI-Public(01)15420045504066(17)260902(10)E24J02RV
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K150169
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2026
Device Model NumberSERTERA-14
Device Catalogue NumberSERTERA-14
Device Lot NumberE24J02RV
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown